# SDR USAA2009051891207

- Difficulty date: April 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6166542 & 6166543 - CRACK ON FLOOR STRUCTURE PRESSURE PANEL AT FR 36, -Y1292 & Y1292. REPAIRED FLOOR STRUCTURE PRESSURE PANEL AT FR 36, -Y1292 & Y1292 IAW US AIRWAYS EO M2C53307 & M2C53306.
